# SDR SWAA2021062921243

- Difficulty date: January 20, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 54,583 hours, 32,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT SCUFF PLATE IS CRACKED / ACB AFT SCUFF PLATE REPAIRED PER EA # 1-A53-2076 REV II AND INSTALLED IAW AMM 53-11-02-420-801.
